| Model Number |
RFG-IONIC |
| Medical Device Problem Code |
Grounding Malfunction (1271)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that there was a grounding pad malfunction during the rfa procedure and as a result, the procedure was aborted.
Additional Manufacturer Narrative
The date of event is estimated.
Additional Manufacturer Narrative
The reported event was not confirmed.The logs on the reported event date revealed a grounding pad detection issue; however, the returned ionic rf¿ generator functioned as expected throughout the investigation.The reason for the event remains unknown.